# SDR DALA2022112807568

- Difficulty date: November 23, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 68,340 hours, 22,270 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Leaf Spring
- Condition: Cracked
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5808 AWR AD AA, CRACKED FWD LEAF SPRING ON GIRT BAR OF R4 DOOR SLIDE REPLACE THE GIRT BAR AND REPEAT THE PROCEDURE BEGINING AT STEP 10 TO VERIFY THAT THE NEW BAR WILL PASS THE CHECK. IN REF AMDS. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00023: GIRT BAR WAS REPLACED PER B 757-300 AMM 25-66-10 AND AMDS. (2509311)
